# SDR USAA2012021300010

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 52,000 hours, 19,496 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227900200600R
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - EMERGENCY EXIT HATCH DOOR 834 AFT SEGMENT 1 SHOWS CRACK INDICATIONS ON OUTER FLANGE.  REPLACED FORWARD, AFT & TOP MIDDLE FRAME SEGMENTS OF EMERGENCY EXIT DOOR 834 IAW EO 5210Y228.
